# SDR 04237689

- Difficulty date: August 24, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N689BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL WITH FLAP MOVEMENTS.  OPS CHECK STALL WARNING IAW CRJ MM 27-35-01.  NO DEFECTS FOUND AT THIS TIME.  A/C OK TO CONTINUE SERVICE.
